Open Access
2014 Double Periodic Wave Solutions of the (2 + 1)-Dimensional Sawada-Kotera Equation
Zhonglong Zhao, Yufeng Zhang, Tiecheng Xia
Abstr. Appl. Anal. 2014(SI21): 1-6 (2014). DOI: 10.1155/2014/534017


Based on a general Riemann theta function and Hirota’s bilinear forms, we devise a straightforward way to explicitly construct double periodic wave solution of (2+1)-dimensional nonlinear partial differential equation. The resulting theory is applied to the (2+1)-dimensional Sawada-Kotera equation, thereby yielding its double periodic wave solutions. The relations between the periodic wave solutions and soliton solutions are rigorously established by a limiting procedure.


Download Citation

Zhonglong Zhao. Yufeng Zhang. Tiecheng Xia. "Double Periodic Wave Solutions of the (2 + 1)-Dimensional Sawada-Kotera Equation." Abstr. Appl. Anal. 2014 (SI21) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022567
MathSciNet: MR3176752
Digital Object Identifier: 10.1155/2014/534017

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top